# SDR UPS03440767

- Difficulty date: May 19, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC14981947075
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  M/D - BS 1958 S13R, STRINGER END FOUND CRACK.  M/D BS 1958 S13R STRINGER END CRACKED REPAIRED AS PER SRM 53-10-03 FIG 12.
